# SDR 9801779975

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO REMOVE EXTERIOR RELEASE HANDLE FROM CLIPS AND INADEQUATE FORCE WAS REQUIRED TO REMOVE INTERIOR RELEASE HANDLE FROM CLIPS.  ADJUSTED CLIPS.  FUNCTIONAL CHECK OK.
